# SDR DALA2024123012068

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT UPPER CORNER SKIN OF RH SLIDING WINDOW FRAME AT COCKPIT. SUMMARY OF NRC 00707: AFT UPPER CORNER SKIN OF RH SLIDING WINDOW FRAME AT COCKPIT WAS REPAIRED PER B717-200 SRM 56-10-02-2R REPAIR 1 AND FIXED UPPER FLIGHT COMPARTMENT WINDOW RH WAS INSTALLED UNDER NRC 00667. (LP #0735202)
